# SDR SWAA2022030704061

- Difficulty date: April 17, 2019
- Submitted: March 7, 2022
- Operation: Air carrier
- Aircraft: N212WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32485
- Aircraft time: 49,035 hours, 29,131 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Retainer
- Condition: Cracked
- Location: Right Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/W T/E BULB SEAL RETAINER AT ORSS 271 IS CRACKED. / REMOVED AND REPLACED R/W I/E BULB SEAL RETAINER AT ORSS 271 IAW SRM 51-40-02-0G-2
